MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number ECLC
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, elcipse had intermediate connection loss and response not showing and had software-problem.There was no patient involvement.
 
Additional Manufacturer Narrative
G.4.Please note that the involved device is not marketed in the united states; however, it is similar to the united states marketed device (nim-eclipse® controller eclc).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H10: "additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803." h6: previous code d16 is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use, eclipse had intermediate connection loss and response not showing and had software-problem.There was no patient involvement.Additional information received, issue was resolved with troubleshooting and was operation issue hence resolved by the user.

Brand Name
NIM-ECLIPSE® CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21959144
Report Number1045254-2025-01264
Device Sequence Number7265663
Product Code GWF
UDI-Device Identifier00643169786653
UDI-Public00643169786653
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLC
Device Catalogue NumberECLC
Device Lot Number223440307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/26/2025
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown